# SDR AALA950713

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS INOPERATIVE BETWEEN PAX SEAT ROWS 7HJ TO 21HJ.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR BY RT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
